It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Last year I had a very bad experience with 20mg. of Lipitor a day. The doc put me on it because cholesterol was 304, because of having hypothyroidism from an antithyroid drug for Graves disease. I took some radioactive iodine and became very hypo, and pain was starting in my left shoulder. Then, it spread to my right shoulder. I started getting pains in my legs and feet. Woke up one morning and could barely make it downstairs because of so much pain in my legs and feet.

Went to the doctor in tears, yep in tears because I was so hypo and depressed, and so much pain. He told me to stop taking the Lipitor and maybe get back on it in a month. I thought "No Way".

Well, about 3 or 4 days later, started feeling better. The pain was leaving my body, all except for my left shoulder. I complained about it to the doc and insisted on an Xray. They said it was Arthritis in my shoulder.

I still have the Arthritis in my shoulder, and sometimes swells up and hurts like the dickens.

Then, as I did some reading about Lipitor, it said that patients with hypothyroidism must be monitored closely while on this drug. Ahhh!! I should have researched this a long time ago.

It hurts on the top of my shoulder blade. I am going to see if the doc will give me a cortisone shot, so I won't have to take ibuprofen or other medications.





All times are GMT -7. The time now is 04:18 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!